Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[4]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2013, vol. 17, br. 2, str. 51-61
Pseudo-slant warped product submanifolds of a Kenmotsu manifold
(naslov ne postoji na srpskom)
aDepartment of Mathematics, King Abdulaziz University, Jeddah, Kingdom of Saudi Arabia
bDepartment of Mathematics, University of Tabuk, Tabuk, Kingdom of Saudi Arabia

e-adresafalleh1@hotmail.com, meraj79@gmail.com
Ključne reči: Warped product; Pseudo-slant; Kenmotsu manifold
Sažetak
(ne postoji na srpskom)
In this paper we study pseudo-slant warped product submanifolds of a Kenmotsu manifold. We obtain some basic results in this setting and prove an inequality for squared norm of second fundamental form and equality case is also discussed. Finally, we also give examples of these submanifolds.
Reference
Atceken, M. (2010) Warped product semi-slant submanifolds in Kenmotsu manifold. Turk. J. Math., (34): 425-433
Beem, J.K., Ehlich, P.E. (1996) Global Lorentzian geometry. New York: Marcel Dekker
Bishop, R.L., O'Neill, B. (1965) Manifolds of negative curvature. Trans. Amer. Math. Soc, 145 1-49
Blair, D.E. (1976) Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics, 509, Springer-Verlag, New York
Cabrerizo, J.L., Carriazo, A., Fernandez, L.M., Fernandez, M. (1999) Semi-slant submanifolds of a Sasakian manifold. Geometriae Dedicata, 78(2): 183
Cabrerizo, J.L., Carriazo, A., Fernández, L.M., Fernández, M. (2000) Slant submanifolds in Sasakian manifolds. Glasgow Mathematical Journal, 42(1): 125-138
Carriazo, A. (2002) New Developments in Slant Submanifolds Theory. New Delhi, India: Narosa Publishing House
Chen, B.Y. (2001) Geometry of warped product CR-submanifolds in Kaehler manifold. Monatsh. math, 133, 177-195
Chen, B. (1990) Slant immersions. Bulletin of the Australian Mathematical Society, 41(01): 135
Hong, S.T. (2005) Warped products and black holes. Nuovo Cim. J. B, (120): 1227-1234
Kenmotsu, K. (1972) A class of almost contact Riemannian manifolds. Tohoku Mathematical Journal, 24(1): 93-103
Khan, V.A., Khan, M.A. (2007) Pseudo-slant submanifolds of a Sasakian manifold. Indian J. Pure Appl. Math, 38, 31-Ü42
Khan, V.A., Khan, K.A. (2009) Generic warped product submanifolds in nearly Kaehler manifolds. Contribution to Algebra and Geometry, 50 (2): 337-352
Khan, V.A., Khan, K.A. (2011) A note on warped product submanifolds of Kenmotsu manifolds. Mathematica Slovaca, 61(1): 79-92
Lotta, A. (1996) Slant submanifolds in contact geometry. Bull. Math. Soc. Roumanie, 39, 183-198
Papaghiuc, N. (1994) Semi-slant sub manifolds of Kaehler manifold. An. St. Univ. AI., 40, 55-61
Tanno, S. (1969) The automorphism groups of almost contact Riemannian manifolds. Tohoku Mathematical Journal, 21(1): 21-38
Uddin, S., Khan, A.V., Khan, K.A. (2011) Warped product submanifolds of a Kenmotsu Manifold. Turk Math. J., (35): 1-12
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1302051A
objavljen u SCIndeksu: 20.03.2014.